Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 65, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Sep 13, 2009, 8:42 PM CDT for Navarro County, Texas. It took effect at Sep 14, 2009, 2:15 AM CDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2009, 8:42 PM CDT (01:42 UTC)
- In effect from
- Sep 14, 2009, 2:15 AM CDT
- Expired
- Sep 16, 2009, 9:47 AM CDT
- In force
- 56 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chambers Creek near Rice (RCET2). The gauge peaked at 29.26 ft at Sep 15, 2009, 6:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08064100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Sep 13, 6:33 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Sep 13, 6:33 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 633 PM CDT SUN SEP 13 2009 .AVIATION... UPR LO CENTERED BTWN WACO/HILLSBORO WILL CONTINUE ITS SLOW NNE DRIFT TWD RED RIVER VLY AFTER 18Z/MIDDAY MON. BEST ISENTROPIC ASCENT/LIFT WILL BE ON E SIDE OF FEATURE W/HEAVIEST RAINS XPCTD MAINLY E OF TAF SITES...THO SOME LGT RA/BR/MVFR CIGS RETURNING BY 03Z/MID EVE...SLOWLY FALLING INTO SOME IFR CONDS BEFORE DAYBREAK/12Z WITH SLIGHTLY COOLING BOUNDARY LYR. AS LO CENTER ANCHORS MORE OVER NE MON AFTN...XPCT DRIER AIR TO ENTRAIN AS WNDS BACK N/NWLY ARND 10 KTS WITH CIGS FIRST RISING TO MVFR...THEN TO LOW VFR BY 00Z TUES. SO ANOTHER 12-18 HRS OF FLIGHT RESTRICTIONS TO CONTINUE. 05/ && .PREV DISCUSSION... /ISSUED 330 PM CDT SUN SEP 13 2009/ THE PERSISTENT UPPER LEVEL LOW THAT HAS BROUGHT HEAVY RAIN TO PARTS OF TEXAS SINCE WEDNESDAY IS CURRENTLY SOUTHEAST OF WACO. THIS LOW WILL WOBBLE TONIGHT...AND THEN GENERALLY MOVE TO THE NORTH AND NORTHEAST DURING THE NEXT FEW DAYS. THE THREAT OF HEAVY RAIN WILL CONTINUE ACROSS THE NORTHEASTERN HALF OF NORTH TEXAS OVERNIGHT...SO HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z ALONG AND NORTHEAST OF BRECKENRIDGE...HILLSBORO...CENTERVILLE LINE. ANOTHER TROUGH IS EXPECTED TO APPROACH NEXT WEEKEND BRINGING AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY AND SUNDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 78 67 82 67 / 70 50 30 30 20 WACO, TX 66 81 64 84 65 / 70 50 20 20 20 PARIS, TX 65 74 65 81 64 / 70 60 40 40 20 DENTON, TX 63 77 64 81 64 / 70 50 30 30 20 MCKINNEY, TX 65 76 64 81 64 / 70 60 30 30 20 DALLAS, TX 64 78 67 82 68 / 70 50 30 30 20 TERRELL, TX 65 77 65 82 66 / 70 60 30 30 20 CORSICANA, TX 67 79 66 83 66 / 70 60 30 20 20 TEMPLE, TX 67 81 64 85 65 / 60 50 20 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>123-131>135-145>148-161-162-175. FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ129-130- 141>144-156>160-174. && 05/58
Hazardous weather outlook, Sep 13, 2:59 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 259 PM CDT SUN SEP 13 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 259 PM CDT SUN SEP 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING IN SOUTHWEST NORTH TEXAS...AND OVERNIGHT FOR THE REST OF THE AREA. SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE OFF AND ON ACROSS THE NORTHEASTERN ZONES OVERNIGHT. RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES WILL OCCUR WITH MOST ACTIVITY...HOWEVER LOCALIZED AMOUNTS UP TO 6 INCHES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN CHANCES WILL BEGIN TO DECREASE MONDAY WITH A CHANCE OF THUNDERSTORMS THROUGH WEDNESDAY. SLIGHT CHANCES OF STORMS WILL RETURN TO NORTH TEXAS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 13, 3:01 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT SUN SEP 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD CAMERON 30.85N 96.97W
09/13/2009 MILAM TX LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES CONTINUE ACROSS THE COUNTY DUE TO
HIGH WATERLocal storm report, Sep 13, 7:06 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT SUN SEP 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLOOD DUNCANVILLE 32.65N 96.90W
09/13/2009 DALLAS TX EMERGENCY MNGR
HIGH WATER AND ROAD CLOSURES CONTINUE IN A FEW LOCATIONS
ACROSS SW DALLAS COUNTYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:47 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Sep 13, 8:42 PM CDT | Areal Flood Advisory | FWD | Anderson, Henderson, Van Zandt | 3 hr |
| Sep 13, 9:23 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson, Van Zandt | 9 hr |
| Sep 13, 9:32 PM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains | 3 hr |
| Sep 13, 10:27 PM CDT | Areal Flood Warning | FWD | Navarro | 4 hr |
| Sep 14, 2:00 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Rains | 2 hr |
| Sep 14, 2:19 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 55 hr |
| Sep 14, 3:47 AM CDT | Areal Flood Advisory | FWD | Kaufman | 118 min |
| Sep 14, 3:57 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Rains | 3 hr |
| Sep 14, 5:51 AM CDT | Areal Flood Advisory | FWD | Kaufman | 114 min |
| Sep 14, 6:21 AM CDT | Areal Flood Advisory | FWD | Van Zandt | 114 min |
| Sep 14, 6:41 AM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| Sep 14, 9:21 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Sep 14, 9:53 AM CDT | Flash Flood Warning | FWD | Rains | 3 hr |
| Sep 14, 11:42 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 3 hr |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.